# SDR DHL2005748520

- Difficulty date: August 16, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 45,125 hours, 26,811 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP HAS CORROSION AT SHEAR TIE STA 990 STR 29R.  CUT DAMAGED AREA 6" BY 1" FAB REPAIR  DOUBLER AND FILLER 7075T6 .071 PO 5096275 IAW B727 SRM 53-10-4 FIG 13 (DOUBLER DIM 6 1/2 BY 3 1/8") (FILLERS 3 1/2 BY 1 1/2) (2" BY 1") & (4" BY 1").  TREATED AND PRIMED REPAIR PART IAW B727 SRM 51-10-2.  INSTALLED REPAIR PARTS IAW B727 SRM 51-10-4 FIG 11.
